U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: rocephin (ceftriaxone) overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 27 years experience
Rocephin OD: An overdose occurs when an excessive / dangerous dose of a drug is used. Rocephin (Ceftriaxone) is a third-generation cephalosporin antibiotic. Nausea, vomiting and diarrhea can occur with overdose. REF: https://www.medicines.org.uk/emc/medicine/5469#OVERDOSE
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 21-year-old female asked:
Can we use klaricid, meropenem and rocephin (ceftriaxone) together?
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
Can pregnant women take Rocephin (ceftriaxone)?
2 doctor answers2 doctors weighed in
A 38-year-old member asked:
I have a sinus infection. Should I get a shot of rocephin (ceftriaxone)?
1 doctor answer1 doctor weighed in
A 51-year-old member asked:
What are the differences between megion and rocephin (ceftriaxone)?
1 doctor answer4 doctors weighed in
Last updated Sep 6, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.